# SDR GTIA2023070337299

- Difficulty date: June 30, 2023
- Submitted: July 4, 2023
- Operation: Air carrier
- Aircraft: N647NK
- Make and model: Airbus A320-232
- Aircraft serial: 7635
- Aircraft time: 21,457 hours, 9,639 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CHEMICAL ODOR AT 6000 FT DURING DESCENT WENT AWAY  WITH PACK 1 OFF-PERFORMED TSM 05-50-00 , PERFORMED VISUAL INSPECTIONS OF ENGINES AND APU AREA , NO LEAKS NOTED . ISOLATE ODOR TO THE LEFT PACK . SEE LOG PAGE 3049624-2  FOR MEL / PACK DEACTIVATION
